Alert archive / Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 139, NWS Wakefield, VA

July 28, 20214 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 28, 2021, 1:38 PM EDT for 4 counties in Virginia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2021, 1:38 PM EDT (17:38 UTC)
Expired
Jul 28, 2021, 2:14 PM EDT
In force
36 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties City of Chesapeake, VA, City of Portsmouth, VA, City of Suffolk, VA, Isle of Wight County, VA

The radar

The Norfolk radar (KAKQ), 51 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 1:45 PM EDTTSTM WND DMG2 Ese Chuckatuck, VATREES DOWN ALONG KINGS HIGHWAY. LOTS OF DEBRIS IN THE ROAD FROM HIGH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2437 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted.

652 
WUUS51 KAKQ 281738
SVRAKQ
VAC093-550-740-800-281830-
/O.NEW.KAKQ.SV.W.0139.210728T1738Z-210728T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
138 PM EDT Wed Jul 28 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  The northwestern City of Chesapeake in southeastern Virginia...
  The southwestern City of Portsmouth in southeastern Virginia...
  East central Isle of Wight County in southeastern Virginia...
  The northeastern City of Suffolk in southeastern Virginia...

* Until 230 PM EDT.

* At 137 PM EDT, a severe thunderstorm was located over Crittenden,
  or near Churchland, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines.

* This severe thunderstorm will be near,
  Suffolk around 145 PM EDT.
  Churchland and Driver around 155 PM EDT.
  Western Branch around 205 PM EDT.
  Chesapeake around 210 PM EDT.
  Bowers Hill around 215 PM EDT.

Other locations impacted by this severe thunderstorm include Hobson,
Wilroy, Carrollton, Longview, Benns Church, Huntersville, Wills
Corner, Deanes, Magnolia and Chuckatuck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3694 7663 3700 7652 3697 7646 3695 7643
      3695 7642 3685 7636 3684 7637 3684 7638
      3683 7637 3684 7636 3679 7633 3674 7656
TIME...MOT...LOC 1737Z 344DEG 12KT 3689 7650 

HAIL...1.00IN
WIND...60MPH
 
$$

Poche
2 follow-up statements
929 
WWUS51 KAKQ 281801
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
201 PM EDT Wed Jul 28 2021

VAC093-281810-
/O.CAN.KAKQ.SV.W.0139.000000T0000Z-210728T1830Z/
Isle of Wight VA-
201 PM EDT Wed Jul 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ISLE OF WIGHT
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3686 7660 3690 7654 3692 7653 3691 7650
      3693 7650 3690 7639 3685 7636 3684 7638
      3683 7637 3684 7636 3679 7633 3674 7656
TIME...MOT...LOC 1800Z 349DEG 11KT 3682 7649 

$$

VAC550-740-800-281830-
/O.CON.KAKQ.SV.W.0139.000000T0000Z-210728T1830Z/
City of Chesapeake VA-City of Portsmouth VA-City of Suffolk VA-
201 PM EDT Wed Jul 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR ...THE NORTHWESTERN CITY OF CHESAPEAKE...THE SOUTHWESTERN CITY OF
PORTSMOUTH AND THE NORTHEASTERN CITY OF SUFFOLK...

At 200 PM EDT, a severe thunderstorm was located over Driver, or near
Churchland, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and powerlines.

This severe storm will be near...
  Suffolk around 205 PM EDT.
  Chesapeake around 210 PM EDT.
  Bowers Hill around 215 PM EDT.

Other locations impacted by this severe thunderstorm include
Huntersville, Hobson, Deanes, Wilroy, Magnolia and Chuckatuck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3686 7660 3690 7654 3692 7653 3691 7650
      3693 7650 3690 7639 3685 7636 3684 7638
      3683 7637 3684 7636 3679 7633 3674 7656
TIME...MOT...LOC 1800Z 349DEG 11KT 3682 7649 

HAIL...1.00IN
WIND...60MPH
 
$$

Poche
120 
WWUS51 KAKQ 281814
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
214 PM EDT Wed Jul 28 2021

VAC550-740-800-281824-
/O.CAN.KAKQ.SV.W.0139.000000T0000Z-210728T1830Z/
City of Chesapeake VA-City of Portsmouth VA-City of Suffolk VA-
214 PM EDT Wed Jul 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR ...THE NORTHWESTERN CITY OF
CHESAPEAKE...THE SOUTHWESTERN CITY OF PORTSMOUTH AND THE NORTHEASTERN
CITY OF SUFFOLK IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3686 7660 3690 7654 3692 7653 3691 7650
      3693 7650 3690 7639 3685 7636 3684 7638
      3683 7637 3684 7636 3679 7633 3674 7656
TIME...MOT...LOC 1812Z 344DEG 12KT 3677 7647 

$$

Poche

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 10:43 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 28, 10:43 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1043 AM EDT Wed Jul 28 2021

.SYNOPSIS...
A trough of low pressure lingers across the area today. A cold front
crosses the region Friday. High pressure builds in for the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1040 AM EDT Wednesday...

Temps as of 1030 ranged from the lower to upper 80s under mostly
sunny skies. A Cu field has already formed in southern VA near
the VA/NC border given locally higher dewpoints in the upper
70s to around 80F. Given the high dewpoints in the SE, CAPE will
be high today with MLCAPE of 3000+ J/kg and SBCAPE of 4000-4500
J/kg this afternoon according to mesoanalysis. Shear will be
adequate for organized convection as well with 35-40 kt
expected. A combination of W/WNW flow aloft and the sea breeze
fronts this afternoon will likely allow for scattered
convection later today. Models show scattered convection
developing on sea breeze fronts by 18Z in SE VA/NE NC and the
Eastern Shore, with convection gradually expanding in coverage.
There also appears to be a shortwave late this afternoon/early
this evening which may serve as a focal point for additional
late day/evening convection in the NW portions of the CWA. Have
increased PoPs to account for this. SPC has the eastern 2/3rds
of the CWA in a MRGL severe risk with the primary threat being
isolated damaging winds and locally heavy rainfall. Highs
90-95, except mid- upper 80s at the beaches. Heat Index values
95-100F.

Any lingering convection is expected to gradually dissipate
tonight. Fair to partly cloudy/humid tonight. Lows in the upper
60s- mid 70s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 245 AM EDT Wednesday...

Partly to mostly sunny Thurs ahead of an approaching cold
front. Models continue to show scattered convection developing
late afternoon/evening across the northern third of the fa,
spreading into srn VA Thurs night along the actual front. Once
again, SPC has the northern tier zones in a MRGNL svr risk for
typical summer- time wind gusts in locally hvy downpours. Highs
Thurs in the upper 80s-lower 90s except mid 80s at the beaches.
Lows Thurs night in the upper 60s-mid 70s.

The front pushes south Fri. Enough instability progged for
additional convection to develop across the southern half of
the fa. Will carry low chc PoPs attm. Highs Fri upper 80s-lower
90s. Cooler Fri night. Lows into the 60s except lower 70s far
SE.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 245 AM EDT Wednesday...

Weak high pressure settles in from the north Sat. Mainly dry and
cooler with highs in the mid 80s. The models a rather strong s/w
across the eastern Great Lakes into New England later Sun into Mon.
This should drive another cold front through the area early next
week. Will carry low chc PoPs during this period. Highs in the 80s.
Models are in decent agreement Tue that the upper ridge amplifies
into western Canada with a trough diving south nearly to the Gulf
of Mexico. The flow aloft shifts to the SW and increasing moisture
is expected Mon night into Tue as a sfc trough develops across the
SE CONUS. Will have PoPs above climo Tue with highs in the lower 80s.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
As of 620 AM EDT Wednesday...

Except for some fog at SBY around 12Z, expect VFR conditions
through the forecast period. Isolated-scattered convection
possible along sea- breezes between 18Z-03Z, but too early to
include thunder at any one site. Variable winds under 10 kts,
becoming ESE for several hrs along the coast this afternoon.

Outlook...
Sct convection Thurs as a front approaches from the north,
shifting south Fri. Additional convection possible by late in
the weekend.

&&

.MARINE...
As of 350 AM EDT Wednesday...

Winds are expected to remain sub-SCA for the next week outside of
convection. Otherwise, isolated to sctd storms will be possible
each aftn/evening this week.

Early this morning, winds were SW 5-10 kt over the waters, with
waves 1-2 ft and seas around 2 ft. Another diurnal wind shift
is expected today, as winds shift from WSW this morning to E/SE
onshore flow this aftn. S/SSE winds 5-10 kt expected tonight,
then S winds increasing to 10-15 kt Thu aftn. Winds become SW
10-15 kt Thu evening into early Thu night, as a cold front
approaches from the WNW. From very late Thu night into early Fri
aftn, winds become W 5-10 kt, eventually becoming NW 5-10 kt,
before turning to the N or NE Fri aftn. The strongest CAA surge
behind the cold front is expected to lag until late Fri night
into Sat morning with N or NE winds 10-15 kt.

Seas of 2-3 ft and waves of 1-2 ft continue through late week. By
late Thu night, seas of 3-4 ft and waves of around 2 ft will be
briefly possible.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MPR
NEAR TERM...MPR/RMM
SHORT TERM...MPR
LONG TERM...LKB/MPR
AVIATION...MPR
MARINE...RMM/TMG
Hazardous weather outlook, Jul 28, 3:00 AM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
300 AM EDT Wed Jul 28 2021

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-290700-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
300 AM EDT Wed Jul 28 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are possible this afternoon and evening.
The main threats will be gusty winds, frequent lightning and locally
heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 28, 12:13 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1213 PM EDT Wed Jul 28 2021

VAZ523-525-281700-
Hampton/Poquoson-York-
1213 PM EDT Wed Jul 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK COUNTY AND THE
CITY OF POQUOSON...

At 1213 PM EDT, a strong thunderstorm was located over Seaford,
moving southeast at 10 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Seaford, Tabb, Dare, Messick, Hornsbyville, Harris Grove, Plum Tree
Island Refuge and Yorktown.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3714 7626 3709 7645 3711 7647 3723 7651
      3725 7645 3726 7643 3727 7642 3726 7639
      3728 7639 3723 7635 3721 7635 3720 7632
TIME...MOT...LOC 1613Z 327DEG 8KT 3721 7642

Miller
Special weather statement, Jul 28, 1:10 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
110 PM EDT Wed Jul 28 2021

VAZ095>097-524-281815-
Norfolk/Portsmouth-Newport News-Suffolk-Chesapeake-
110 PM EDT Wed Jul 28 2021

...A STRONG THUNDERSTORM WILL AFFECT ...THE CITY OF NORFOLK...THE
NORTHERN CITY OF CHESAPEAKE...THE CITY OF PORTSMOUTH AND THE
NORTHEASTERN CITY OF SUFFOLK...

At 109 PM EDT, a strong thunderstorm was located near Norfolk NAS, or
near Old Dominion University, moving south at 15 mph.

Wind gusts in excess of 30 mph...pea size hail and rainfall amounts
of up to 1 inch are possible with this storm.

This storm will be near...
  Portsmouth and Suffolk around 115 PM EDT.
  Crittenden around 120 PM EDT.
  Old Dominion University and Norview around 125 PM EDT.
  Churchland, Downtown Norfolk and Ghent around 130 PM EDT.
  Downtown Portsmouth and Norfolk State University around 135 PM
  EDT.
  Western Branch and Driver around 140 PM EDT.
  Chesapeake and Cradock around 145 PM EDT.
  Bowers Hill around 150 PM EDT.

Other locations impacted by this storm include South Norfolk,
Portlock, Suffolk Airport, Huntersville, Herberts Corner, Magnolia,
Hobson, Wilroy, Wards Corner and Deanes.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3668 7662 3690 7655 3692 7653 3691 7653
      3692 7650 3695 7651 3695 7650 3694 7648
      3696 7649 3696 7650 3698 7653 3701 7652
      3701 7641 3699 7639 3700 7636 3700 7627
      3684 7622 3683 7623 3665 7616
TIME...MOT...LOC 1709Z 000DEG 14KT 3694 7639

ALB
Special weather statement, Jul 28, 1:20 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wakefield VA
120 PM EDT Wed Jul 28 2021

VAZ093-523>525-281800-
Hampton/Poquoson-Isle of Wight-Newport News-York-
120 PM EDT Wed Jul 28 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ISLE OF WIGHT...AND
SOUTHEASTERN YORK COUNTIES...THE WEST CENTRAL CITY OF POQUOSON...THE
CITY OF HAMPTON AND THE CITY OF NEWPORT NEWS...

At 119 PM EDT, a strong thunderstorm was located over Denbigh, or
over Newport News, moving southwest at 5 mph.

Wind gusts in excess of 40 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Newport News, Hampton, Smithfield, Christopher Newport University,
Patrick Henry Field, Northampton, Lee Hall, Rescue, Denbigh, Tabb,
Beaconsdale, Fort Eustis, Rushmere, Oriana, Hilton Village, Lawson,
Newport News Golf Course, Moonlight, Oyster Point and Mogarts Beach.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3691 7645 3702 7676 3705 7674 3706 7670
      3712 7668 3719 7662 3717 7661 3718 7658
      3722 7659 3716 7642 3715 7643 3714 7643
      3716 7641 3715 7639
TIME...MOT...LOC 1719Z 024DEG 5KT 3712 7653

Poche
Special weather statement, Jul 28, 1:25 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
125 PM EDT Wed Jul 28 2021

VAZ100-281815-
Northampton-
125 PM EDT Wed Jul 28 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHAMPTON COUNTY...

At 124 PM EDT, a strong thunderstorm was located near Bay View, or 7
miles east of Cape Charles. the storm is nearly stationary.

Wind gusts in excess of 40 mph and dime size hail are possible with
this storm.
. In addition...Rainfall amounts of 1 to 2 inches are possible with
this storm.

Locations impacted include...
Cape Charles, Cheriton, Bay View, Eastville, Capeville, Birdsnest,
Kiptopeke State Park, Machipongo, Simpkins, Townsend, Oyster,
Cheapside, Kiptopeke, Plantation, Dalbys and Smith Beach.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3735 7568 3732 7569 3727 7575 3722 7575
      3717 7577 3711 7584 3705 7595 3706 7600
      3709 7602 3713 7601 3719 7605 3725 7607
      3734 7606 3739 7603 3743 7603 3746 7601
      3740 7565
TIME...MOT...LOC 1724Z 146DEG 2KT 3723 7589

Poche

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 2:23 AM EDTSpecial Weather StatementAKQPrince Edward37 min
Jul 28, 12:11 PM EDTSpecial Marine WarningAKQ49 min
Jul 28, 12:13 PM EDTSpecial Weather StatementAKQYork47 min
Jul 28, 12:25 PM EDTSevere Thunderstorm WarningAKQYork, City of Hampton, City of Newport News, City of Poquoson50 min
Jul 28, 12:39 PM EDTSpecial Marine WarningAKQ66 min
Jul 28, 1:10 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Portsmouth65 min
Jul 28, 1:16 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News119 min
Jul 28, 1:20 PM EDTSpecial Weather StatementAKQCity of Newport News40 min
Jul 28, 1:23 PM EDTSpecial Marine WarningAKQ67 min
Jul 28, 1:25 PM EDTSpecial Weather StatementAKQNorthampton50 min
Jul 28, 1:42 PM EDTSpecial Marine WarningAKQ42 min
Jul 28, 1:47 PM EDTSpecial Weather StatementAKQCity of Chesapeake58 min
Jul 28, 1:51 PM EDTFlash Flood WarningAKQYork, City of Hampton, City of Newport News114 min
Jul 28, 1:57 PM EDTSpecial Weather StatementAKQIsle of Wight48 min
Jul 28, 2:05 PM EDTSpecial Marine WarningAKQ33 min
Jul 28, 2:12 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach48 min
Jul 28, 2:28 PM EDTSpecial Marine WarningAKQ22 min
Jul 28, 2:32 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Virginia Beach3 hr
Jul 28, 2:53 PM EDTSpecial Weather StatementAKQCity of Virginia Beach52 min
Jul 28, 2:56 PM EDTSpecial Weather StatementAKQSussex34 min
Jul 28, 3:10 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton3 hr
Jul 28, 5:43 PM EDTSpecial Weather StatementAKQNorthumberland32 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.